The field of definition for dynamical systems on 1
Compositio Mathematica, Volume 98 (1995) no. 3, p. 269-304
@article{CM_1995__98_3_269_0,
     author = {Silverman, Joseph},
     title = {The field of definition for dynamical systems on $\mathbb {P}^1$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {3},
     year = {1995},
     pages = {269-304},
     zbl = {0849.11090},
     mrnumber = {1351830},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_3_269_0}
}
Silverman, Joseph H. The field of definition for dynamical systems on $\mathbb {P}^1$. Compositio Mathematica, Volume 98 (1995) no. 3, pp. 269-304. http://www.numdam.org/item/CM_1995__98_3_269_0/

1 Artin, E. and Tate, J.: Class Field Theory, Benjamin New York, 1967. | MR 223335 | Zbl 0176.33504

2 Beardon, A.: Iteration of Rational Functions, Graduate Texts in Math. 132, Springer-Verlag, New York, 1991. | MR 1128089 | Zbl 0742.30002

3 Ben-Menahem, S.: p-adic iterations, TAUP-1627-88 preprint, March 1, 1988.

4 Call, G. and Silverman, J.H.: Canonical heights on varieties with morphisms, Compositio Math. 89 (1993), 163-205. | Numdam | MR 1255693 | Zbl 0826.14015

5 Couveignes, J.-M.: Calcul et rationalité de fonctions de Belyi en genre 0, Fourier Annales (to appear). | Numdam | MR 1262878 | Zbl 0791.11059

6 Denis, L.: Arithmétique et automorphismes affine, preprint, November 1993.

7 Devaney, R.: An Introduction to Chaotic Dynamical Systems, 2nd ed., Addison-Wesley, Redwood City, CA, 1989. | MR 1046376 | Zbl 0695.58002

8 Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag, New York, 1978. | MR 463157 | Zbl 0367.14001

9 Lang, S.: Fundamentals of Diophantine Geometry, Springer-Verlag, New York, 1983. | MR 715605 | Zbl 0528.14013

10 Morton, P.: Arithmetic properties of periodic points of quadratic maps, Acat Arith. LXII (1992), 343-372. | MR 1199627 | Zbl 0767.11016

11 Morton, P. and Silverman, J.H.: Periodic points, multiplicities, and dynamical units, J. Reine ang. Math. (to appear). | MR 1324210 | Zbl 0813.11059

12 Morton, P. and Silverman, J.H.: Rational periodic points of rational functions, Inter. Math. Research Notices 2 (1994), 97-109. | MR 1264933 | Zbl 0819.11045

13 Mumford, D. and Fogarty, J.: Geometric Invariant Theory 2nd ed., Springer-Verlag, Berlin, 1982. | MR 719371 | Zbl 0504.14008

14 Narkiewicz, W.: Polynomial cycles in algebraic number fields, Colloquium Math. 58 (1989), 151-155. | MR 1028168 | Zbl 0703.12002

15 Pezda, T.: Polynomial cycles in certain local domains, Acta Arith. LXVI (1994), 11-22. | MR 1262650 | Zbl 0803.11063

16 Pezda, T.: Cycles of polynomial mappings in several variables, preprint, 1993. | MR 1277530 | Zbl 0804.11059

17 Russo, P. and Walde, R.: Rational periodic points of the quadratic function Qc(x) = x2 + c, Am. Math. Monthly (1994) (to appear). | MR 1270956 | Zbl 0804.58036

18 Serre, J.- P.: Local Fields, Springer-Verlag, New York, 1979. | MR 554237 | Zbl 0423.12016

19 Serre, J.- P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259-331. | MR 387283 | Zbl 0235.14012

20 Shimura, G.: On the field of definition for a field of automorphic functions.I, Annals of Math. 80 (1964), 160-189; II, 81 (1965), 124-165; III, 83 (1965), 377-385. | MR 167466 | Zbl 0222.14027

21 Shimura, G.: Introduction to the Arithmetic Theory of Automorphic Forms, Iwanami Shoten and Princeton University Press, Princeton, NJ, 1971. | Zbl 0221.10029

22 Silverberg, A.: Fields of definition for homomorphisms of abelian varieties, J. Pure Appl. Algebra 77 (1992), 253-262. | MR 1154704 | Zbl 0808.14037

23 Silverberg, A. and Zarhin, Yu.: Isogenies of abelian varieties, J. Pure Appl. Algebra 90 (1993), 23-37. | MR 1246271 | Zbl 0832.14034

24 Silverman, J.H.: The Arithmetic of Elliptic Curves, Graduate Texts in Math. 106, Springer-Verlag, Berlin, New York, 1986. | MR 817210 | Zbl 0585.14026

25 Silverman, J.H.: Integer points, Diophantine approximation, and iteration of rational maps, Duke Math. J. 71 (1993), 793-829. | MR 1240603 | Zbl 0811.11052

26 Silverman, J.H.: Geometric and arithmetic properties of the Hénon map, Math. Zeit. 215 (1994), 237-250. | MR 1259460 | Zbl 0807.58021

27 Thiran, E., Verstegen, D. and Weyers, J.: p-adic dynamics, J. Statistical Physics 54 (1989), 893-913. | MR 988564 | Zbl 0672.58019

28 Verstegen, D.: p-adic dynamical systems, in J.-M. Luck, P. Moussa, M. Waldschmidt (eds), Number Theory and Physics, Springer-Verlag, Berlin, 1990, pp. 235-242. | MR 1058468 | Zbl 0712.58021

29 Weber, H.: Lehrbuch der Algebra, vol. II, Braunschweig, 1899. | JFM 30.0093.01